Journal of Pediatric Neurosciences
LETTER TO THE EDITOR
Year
: 2015  |  Volume : 10  |  Issue : 4  |  Page : 413--414

Treatment-resistant mania in Dandy–Walker malformation with seizure disorder: A case report


Saurabh Baliyan, Amit Arya, Sujita Kumar Kar 
 Department of Psychiatry, King George's Medical University, Lucknow, Uttar Pradesh, India

Correspondence Address:
Sujita Kumar Kar
Department of Psychiatry, King George's Medical University, Lucknow, Uttar Pradesh
India




How to cite this article:
Baliyan S, Arya A, Kar SK. Treatment-resistant mania in Dandy–Walker malformation with seizure disorder: A case report.J Pediatr Neurosci 2015;10:413-414


How to cite this URL:
Baliyan S, Arya A, Kar SK. Treatment-resistant mania in Dandy–Walker malformation with seizure disorder: A case report. J Pediatr Neurosci [serial online] 2015 [cited 2020 Jan 27 ];10:413-414
Available from: http://www.pediatricneurosciences.com/article.asp?issn=1817-1745;year=2015;volume=10;issue=4;spage=413;epage=414;aulast=Baliyan;type=0